PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 92 | 1 | 31-46
Tytuł artykułu

On a system of two diophantine inequalities with prime numbers

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
92
Numer
1
Strony
31-46
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-08-11
Twórcy
  • Department of Mathematics, Shandong Normal University, Jinan, 250014, Shandong, P.R. China
Bibliografia
  • [1] Y. C. Cai, On a diophantine inequality involving prime numbers, Acta Math. Sinica 39 (1996), 733-742 (in Chinese).
  • [2] S. Graham and G. Kolesnik, Van der Corput's Method of Exponential Sums, London Math. Soc. Lecture Note Ser. 126, Cambridge Univ. Press, 1991.
  • [3] E. Krätzel, Lattice Points, Deutsch. Verlag Wiss., Berlin, 1988.
  • [4] A. Kumchev, A diophantine inequality involving prime powers, Acta Arith. 89 (1999), 311-330.
  • [5] A. Kumchev and T. Nedeva, On an equation with prime numbers, ibid. 83 (1998), 117-126.
  • [6] S.-H. Min, The Methods of Number Theory, Science Press, Beijing, 1983 (in Chinese).
  • [7] I. I. Piatetski-Shapiro, On the distribution of prime numbers in sequences of the form [f(n)], Mat. Sb. 33 (1953), 559-566 (in Russian).
  • [8] D. I. Tolev, On a diophantine inequality involving prime numbers, Acta Arith. 61 (1992), 289-306.
  • [9] D. I. Tolev, On a system of two diophantine inequalities with prime numbers, ibid. 69 (1995), 387-400.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav92i1p31bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.